# SDR CA031128003

- Difficulty date: November 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 2,840 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 186187192
- Condition: Misrouted
- Location: Strobe Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMPANY STRUCTURAL INSPECTION AND REPAIR PROGRAM (SIRP), FABRIC WAS REMOVED FROM THE WINGS.  ON INSPECTION OF THE WIRES, IT WAS DISCOVERED THAT THE POWER WIRES FOR THE NAV AND STROBE LIGHTS WERE INCORRECTLY ROUTED ALLOWING THE WIRES TO RUB ON A RIB.  FURTHER INSPECTION FOUND THAT THESE WIRES WERE NOT SUPPORTED OVER A COMPRESSION STRUT ALLOWING THE WIRE TO RUB IN THIS AREA.  ON INSPECTION OF THE WIRE ROUTING DOWN THE LEADING EDGE NOW INCLUDING THE STALL WARNING WIRES, 2 GROMMETS ON THE NOSE RIBS WERE FOUND DETERIORATED AND SPLIT ALLOWING WIRES TO RUB ON THE NOSE RIBS.  2 OTHER GROMMETS WERE FOUND PARTIALLY SPLIT AND DETERIORATING.
